Universiti Teknologi Malaysia Institutional Repository

The probability that a group element fixes a set underregular action formetacyclic 2-groups of negative type

El-Sanfaz, Mustafa Anis and Sarmin, Nor Haniza and Omer, Sanaa Mohamed Saleh (2015) The probability that a group element fixes a set underregular action formetacyclic 2-groups of negative type. Intertiol Jourl Of Applied Engineering Research, 10 (15). pp. 35055-35059. ISSN 9734-562

Full text not available from this repository.

Abstract

In this paper, let be a metacyclic 2-group of negative type of class two and ofclass at least three. Let O be the set of all subsets of all commuting elements of size two in the form of a,b, where a and b commute and |a|= |b|= 2.The probability that an element of a group fixes a set is considered as one of the extensions of the commutativity degree that can be obtained by some group actions on a set. In this paper, the probability that an element of fixes the set O under regular action is computed.

Item Type:Article
Uncontrolled Keywords:commutativity degree, group action, metacyclic 2-groups
Subjects:A General Works
Divisions:Science
ID Code:58978
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:01 Feb 2017 09:16

Repository Staff Only: item control page